# SDR JJBA20160316005

- Difficulty date: March 16, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8202
- Aircraft serial: 531
- Aircraft time: 34,936 hours, 38,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMER EGRESS LIGHT INOPERATIVE.  R & R SET OF BATTERIES & EMER LIGHT SWITCH IN COCKPIT, PN 61-0478-11 & 61-0478-9.
